# SDR DALA2015012600657

- Difficulty date: January 23, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 72,808 hours, 55,788 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Detached
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR LANYARD CAME LOOSE. MAINTENANCE REINSTALLED GIRT BAR LANYARD.
